MathSciNet Relay Station
MathSciNet bibliographic data
MR1815702 11M41 (20E07)
du Sautoy, Marcus; Grunewald, Fritz Analytic properties of zeta functions and subgroup growth. Ann. of Math. (2) 152 (2000), no. 3, 793–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement